# SDR SWAA116811

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,855 hours, 63,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Repair
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 28Y CHECK, FOUND FWD CARGO STRINGER REPAIR ANGLE CORRODED AT BS 500D-4, STR 27R.  REPAIRED ANGLE PER SRM.
